Alert archive / California / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 21, NWS Hanford, CA
NWS Hanford, CA issued this severe thunderstorm warning at Oct 29, 2007, 6:38 PM PDT for Fresno County, California. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2007, 6:38 PM PDT (01:38 UTC)
- Expired
- Oct 29, 2007, 7:30 PM PDT
- In force
- 52 min
- Issued by
- NWS Hanford, CA
- Area
- Storm-based polygon
County Fresno County, CA
The radar
The San Joaquin Valley radar (KHNX), 58 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS56 KHNX 300138 SVRHNX CAC019-300230- /O.NEW.KHNX.SV.W.0021.071030T0138Z-071030T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA 638 PM PDT MON OCT 29 2007 THE NATIONAL WEATHER SERVICE IN HANFORD CA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FRESNO COUNTY IN CENTRAL CALIFORNIA... * UNTIL 730 PM PDT * AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SANGER...OR ABOUT 12 MILES SOUTHEAST OF CLOVIS...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FANCHER CREEK BY 650 PM PDT... 6 MILES NORTHWEST OF TRIMMER SPRINGS BY 655 PM PDT... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3698 11951 3691 11927 3660 11950 3665 11971 TIME...MOT...LOC 0138Z 205DEG 42KT 3677 11951 $$ DUDLEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 29, 2:56 PM PDT, 3 hours 42 minutes earlier.
Area forecast discussion, Oct 29, 2:56 PM PDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
256 PM PDT MON OCT 29 2007
COORECTED TIME FOR SEVERE THUNDERSTORM WARNING
.DISCUSSION...
KHNX RADAR SHOWING THUNDERSTORMS DEVELOPING OVER THE NORTHEASTERN
QUADRANT OF THE HANFORD WARNING/FORECAST AREA. A FEW STORMS HAVE
EXCEEDED 60 DBZ...WITH VILS OVER 30. A SEVERE THUNDERSTORM WARNING
WAS ISSUED ON THESE STORMS AT 2016Z...BUT HAVE NOT RECEIVED ANY
REPORTS OF LARGE HAIL AT THIS TIME.
THE UPPER-LEVEL LOW CONTINUES TO LIFT NORTHEAST TOWARD THE
COAST...AND SHOWERS AND ISOLATED THUNDERSTORMS HAVE DEVELOPED ALONG
THE CENTRAL CALIFORNIA COAST. AS THE LOW CONTINUES MOVING...THESE
SHOWERS AND THUNDERSTORMS WILL SWING OVER THE COASTAL RANGE AND INTO
THE CENTRAL CALIFORNIA INTERIOR. HAVE GONE WITH SCATTERED
THUNDERSTORMS OVER THE SOUTHERN SIERRA NEVADA THIS EVENING...AND
ISOLATED THUNDERSTORMS ELSEWHERE ACROSS THE HANFORD WARNING/FORECAST
AREA.
A SHORT-WAVE TROUGH IS FORECAST TO DROP OUT OF THE GULF OF ALASKA
TUESDAY...KEEPING A SLIGHT CHANCE OF SHOWERS OVER THE SOUTHERN
SIERRA NEVADA. AS THE TROUGH AXIS MOVES ACROSS THE NORTHERN HALF OF
THE REGION TUESDAY EVENING...COULD SEE A FEW THUNDERSTORMS SPREAD
INTO THE FOOTHILLS...SO HAVE ADDED 20 PERCENT POPS TO THE FOOTHILLS.
BEHIND THIS SHORT-WAVE TROUGH...AN UPPER-LEVEL RIDGE BUILDS OVER THE
EASTERN PACIFIC AND INTO CALIFORNIA THROUGH THE WEEKEND. THIS WILL
KEEP A DRY PATTERN OVER THE HANFORD WARNING/FORECAST AREA WEDNESDAY
THROUGH MONDAY.
NOTE...DAYLIGHT SAVINGS TIME ENDS AT 0200 PDT /0900Z OR 0100 PST/
SUNDAY MORNING NOVEMBER 4TH.
&&
.AVIATION...
AREAS OF MVFR WITH LOCAL IFR VISIBILITIES AND CEILING THE PRECIP
AND CLOUDS WILL PREVAIL OVER THE HIGHER ELEVATIONS UNTIL 05Z
TUESDAY. OVER THE CENTRAL CAL VALLEY AND KERN DESERTS...VFR WITH
OCCASIONAL MVFR CONDITIONS WILL PREVAIL AS BRIEF RAIN SHOWERS AND
ISOLATED THUNDERSTORMS DEVELOP DURING THE LATE AFTERNOON AND EARLY
EVENING. CONDITIONS WILL CLEAR OVERNIGHT WITH AREAS OF FOG IN THE
VALLEY AND STRATUS ALONG THE FOOTHILLS DEVELOPING BY EARLY TUESDAY
MORNING.
&&
.AIR QUALITY ISSUES...
NONE.
&&
.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SANGER/MOLINA
WEATHER.GOV/HANFORDHazardous weather outlook, Oct 29, 5:37 AM PDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 537 AM PDT MON OCT 29 2007 CAZ089>095-098-099-301245- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 537 AM PDT MON OCT 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CALIFORNIA INTERIOR .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS WILL DEVELOP ACROSS THE SAN JOAQUIN VALLEY... THE ADJACENT SOUTHERN SIERRA NEVADA FOOTHILLS...AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND LOCALLY GUSTY WINDS ARE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE OFFICE. BINGHAM WEATHER.GOV/HANFORD
In the hours before
Local storm report, Oct 29, 6:25 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
625 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
&&
STACHELSKILocal storm report, Oct 29, 6:32 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
632 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
&&
STACHELSKILocal storm report, Oct 29, 6:35 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
635 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
0632 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 E0.88 INCH FRESNO CA NWS EMPLOYEE
IN DOWNTOWN FRESNO. REPORTED BY OFF DUTY NWS EMPLOYEE AND
MANNING AND MENDOCINO.
&&
STACHELSKILocal storm report, Oct 29, 6:36 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
636 PM PDT MON OCT 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL FISH CAMP 37.48N 119.64W
10/29/2007 E0.25 INCH MARIPOSA CA TRAINED SPOTTER
0306 PM HAIL YOSEMITE SOUTH ENTRANCE 37.51N 119.63W
10/29/2007 E0.25 INCH MARIPOSA CA PARK/FOREST SRVC
0500 PM HAIL BAKERSFIELD 35.36N 119.00W
10/29/2007 E0.25 INCH KERN CA BROADCAST MEDIA
IN SOUTHWEST BAKERSFIELD.
0500 PM HAIL TAFT 35.14N 119.46W
10/29/2007 E0.50 INCH KERN CA BROADCAST MEDIA
ALOT ON THE GROUND.
0522 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA TRAINED SPOTTER
0529 PM HAIL FIREBAUGH 36.85N 120.45W
10/29/2007 E0.75 INCH FRESNO CA NEWSPAPER
NEWSPAPER REPORTER HAD HAIL AT LEAST PENNY SIZE IN
DIAMETER.
0535 PM HAIL 2 S LIVINGSTON 37.36N 120.72W
10/29/2007 E0.25 INCH MERCED CA TRAINED SPOTTER
0538 PM HEAVY RAIN MENDOTA 36.76N 120.38W
10/29/2007 M1.42 INCH FRESNO CA MESONET
1.42 INCHES OF RAIN MEASURED AT THE MENDOTA ALERT GAUGE.
0541 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT HIGHWAY 41 NEAR MOUNT WHITNEY AVENUE.
0544 PM HAIL KERMAN 36.72N 120.06W
10/29/2007 E0.75 INCH FRESNO CA STORM CHASER
0544 PM FLASH FLOOD KERMAN 36.72N 120.06W
10/29/2007 FRESNO CA STORM CHASER
STREET FLOODING IN KERMAN.
0549 PM HAIL LEMOORE 36.30N 119.79W
10/29/2007 E0.75 INCH KINGS CA TRAINED SPOTTER
AT GRANGEVILLE AND HIGHWAY 41.
0549 PM HAIL HANFORD 36.33N 119.65W
10/29/2007 M0.50 INCH KINGS CA NWS EMPLOYEE
AT 16TH AND A HALF AND EXCELSIOR.
0555 PM HAIL FRESNO 36.78N 119.79W
10/29/2007 M0.75 INCH FRESNO CA TRAINED SPOTTER
WEST SIDE OF FRESNO.
0555 PM TSTM WND DMG FRESNO 36.78N 119.79W
10/29/2007 FRESNO CA TRAINED SPOTTER
TREES DOWN ON THE WEST SIDE OF FRESNO.
0603 PM HAIL W SELMA 36.57N 119.61W
10/29/2007 E1.00 INCH FRESNO CA NWS EMPLOYEE
AT MOUNT WHITNEY AND PEACH.
0608 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E1.00 INCH FRESNO CA TRAINED SPOTTER
NEAR NORTHWEST FRESNO.
0618 PM FLASH FLOOD 5 NNW FRESNO 36.85N 119.83W
10/29/2007 FRESNO CA LAW ENFORCEMENT
MOTORIST REPORTED FLOODING ON HIGHWAY 99 AT ASHLAN
AVENUE.
0618 PM HAIL 5 W FRESNO 36.78N 119.88W
10/29/2007 U0.25 INCH FRESNO CA TRAINED SPOTTER
HAIL OF UNKNOWN SIZE. SWATH 6 MILES WIDE FROM KERMAN TO
THE WEST SIDE OF FRESNO.
0621 PM HAIL 5 NW FRESNO 36.83N 119.86W
10/29/2007 E0.25 INCH FRESNO CA STORM CHASER
ALSO 0.30 INCHES OF RAIN.
0632 PM HAIL 2 N SELMA 36.60N 119.61W
10/29/2007 E0.88 INCH FRESNO CA NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE AND MANNING AND
MENDOCINO.
&&
STACHELSKIThe office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 5:02 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 43 min |
| Oct 29, 5:14 PM PDT | Severe Thunderstorm Warning | HNX | Fresno | 46 min |
| Oct 29, 5:22 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 38 min |
| Oct 29, 5:29 PM PDT | Severe Thunderstorm Warning | HNX | Kern | 34 min |
| Oct 29, 5:38 PM PDT | Severe Thunderstorm Warning | HNX | Kern, Kings, Tulare | 52 min |
| Oct 29, 5:56 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 49 min |
| Oct 29, 5:57 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Kings, Tulare | 48 min |
| Oct 29, 6:33 PM PDT | Severe Thunderstorm Warning | HNX | Kings, Tulare | 42 min |
| Oct 29, 6:41 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera | 49 min |
| Oct 29, 6:56 PM PDT | Severe Thunderstorm Warning | HNX | Tulare | 49 min |
| Oct 29, 7:12 PM PDT | Severe Thunderstorm Warning | HNX | Fresno, Madera, Mariposa, Merced, Tulare, Tuolumne | 63 min |
| Oct 29, 7:40 PM PDT | Flash Flood Warning | HNX | Kern | 2 hr |
Nearby
Severe Thunderstorm Warnings in California, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.